Biholomorphisms in Dimension 2
- 36 Downloads
In this paper we consider a classical regularity problem for biholomorphisms between two bounded real-analytic domains. It is proved that such biholomorphisms can be holomorphically extended through the boundaries of the domains in a space of complex dimension 2.
Math Subject Classification32H02 32H40 32D15
Key Words and Phrasesboundary behaviors biholomorphism holomorphic extension Segre variety
Unable to display preview. Download preview PDF.
- Diederich, K., and Fornæss, J. E., Biholomorphic mappings between two-dimensional Hartogs domains with real-analytic boundaries. InRecent Developments in Several Complex Variables, edited by J. E. Fornæss),Ann. Math. Stud. 100, 133–150 (1981).Google Scholar